# SDR HALA2009022300064

- Difficulty date: February 23, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 26,553 hours, 5,122 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, AT 4+30 IN FLIGHT MX LEVEL EICAS MSG IDG OUT TEMP DISPLAYED IDG OUT L 57 R 82 RISE L 9 R RISE 9.  TROUBLESHOT PER FIM 24-20-00.  NO FAULTS NOTED OK FOR SERVICE.
